# SDR 2004F00253

- Difficulty date: March 1, 2003
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N462TA
- Make and model: Airbus A320-233
- Aircraft serial: 1334
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transducer
- Part number: 501310000
- Condition: Inoperative
- Location: Hyd Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SJO - FLT 640 - DURING CLIMB, THE CAPTAIN REPORTED THAT NR 2 ENGINE HYD PUMP FAILED.  THE AIRCRAFT RETURNED TO SJO STATION.  AT SJO, NR 2 ENGINE HYDRAULIC PUMP WAS REMOVED AND REPLACED IAW AMM 29-13-31, BUT IT WAS FOUND THE HYDRAULIC PRESSURE TRANSDUCER INOPERATIVE P/N 50-1-31-00-00.  DUE LACK OF PARTS WAS INCLUDED AS WCC 2003-58116, DD SHEET 16/2003, ITEM 3, MEL REF 29-30-04, ITEM 4B.  PERFORMED OVERWEIGHT LANDING INSPECTION PROCEDURE IAW A/C TSM 05-50-00-810-802 FOUND OK, AND THE AIRCRAFT RETUEND TO SERVICE.  (M)
